Top answers from doctors based on your search:
Disclaimer

tums stomach ache

A female asked:
Dr. Evans Prieston
43 years experience Pharmacology
Stomach Ache: Without knowing all of the history, it's difficult to try to know for sure what's going on. However, it is highly unlikely that Tums, which is really ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old member asked:
Dr. Alan Jackson
29 years experience Addiction Medicine
Yes: Tums (calcium carbonate) may or may not help. If it is from the nuts, it will pass with time.
A 24-year-old male asked:
Dr. Arthur Sands
48 years experience Family Medicine
May not be acid: The differential causes of abdominal pain are multiple - you are self diagnosing stomach acid - ? Other causes such as heart disease, esophageal spasm ... Read More
6
6 thanks
Dr. James Ferguson
45 years experience Pediatrics
It doesn't: This is a simple antacid and calcium in a form that is easily absorbed & used in your bones. It doesn't cause gas or a stomach ache. You like ... Read More
A member asked:
Dr. Lori Semel
34 years experience Pediatrics
Yes: It is ok to give him the Tums, (calcium carbonate) but the more important thing is why he has a stomach ache. If it persists, please be sure to have h ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Tim Kilkenny
26 years experience Pediatrics
Yes: Tums (calcium carbonate) will be safe for her to try.
4
4 thanks
A 22-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
It depends...: ...a lot on the particular antibitoic(s) you are taking. Some can be taken with food or antacids to reduced stomach upset, but there are a few for whi ... Read More
1
1 thank
A member asked:
Dr. Daniel Mckenna
22 years experience General Surgery
Depends: This can be a GI infection, gallbladder problem, ulcer, reflux, or something more sinister: such as low blood flow to the stomach or heart attack. It ... Read More
1
1 thank
A member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. I tried to look this up without much success. It is difficult to overdose on vitamin c because it is excreted through the urine. However, what ... Read More
1
1 comment
2
2 thanks
A 33-year-old member asked:
Dr. Vivek Huilgol
34 years experience Gastroenterology
Don't know: Go to walgreens (or similar) and read the bottles' ingredients.
A 41-year-old female asked:
Dr. Mark Rasak
32 years experience Cardiology
Recommend a ER visit: your s/s can be either cardiac or GI. the safest thing is to go to ER and get an ECG. Especially while your having symptoms. If the ECG shows changes ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month